# SDR R61A201509030642

- Difficulty date: September 3, 2015
- Submitted: September 22, 2015
- Operation: Air carrier
- Aircraft: N115HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000182
- Aircraft time: 21,319 hours, 16,737 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Pin
- Part number: 17014217001
- Condition: Corroded
- Location: Nr 3 Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK WAS REPORTED THAT NR 3 FLAP TRACK RT WING FWD HARDWARE IS CORRODED.  MX R & R NR 3 FLAP TRACK RT WING FWD HARDWARE IAW AMM LL 57-57-31, STEPS 17-21& 25-26, PN 170-14217-001, PIN.
